# SDR CA080707005

- Difficulty date: April 7, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 16,225 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: 12436351
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRING INP ON UPPER TORQUE LINK IAW CONTINUED AIRWORTHINESS PROGRAM 32-50-02 THE TORQUE LINK WAS FOUND CRACKED. A NEW LINK WAS INSTALLED WITH NEW BOLTS.
